Preview

Chebyshevskii Sbornik

Advanced search
Fullscreen

For citations:


Pikhtilkov S.A., Pikhtilkova O.A., Gorelik A.A., Usova L.B. ON THE HOMOLOGICAL DESCRIPTION OF THE JACOBSON RADICAL FOR LIE ALGEBRAS AND THE LOCALLY NILPOTENT RADICAL FOR SPECIAL LIE ALGEBRAS. Chebyshevskii Sbornik. 2017;18(2):195-204. (In Russ.) https://doi.org/10.22405/2226-8383-2017-18-2-195-204

Views PDF (Rus): 323


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)